# SDR VNAA0402002

- Difficulty date: February 5, 2004
- Submitted: February 24, 2004
- Operation: Air carrier
- Aircraft: N462PS
- Make and model: Dorner DO328100
- Aircraft serial: 3084
- Aircraft time: 12,994 hours, 12,285 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 7160 · Engine Air Intake System
- Part: Intake
- Part number: 001A716E1000010
- Part serial: 1104
- Condition: Defective
- Location: Lt Engine
- Part time: 18,755 hours, 16,481 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, THE CREW RECEIVED A LEFT HAND ENGINE INTAKE DE-ICE FAIL INDICATION AND RETURNED TO CLT.  MAINTENANCE INSPECTED AND REPLACED THE AIR INTAKE ASSEMBLY IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 71-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
